# SDR QR9R20220211001

- Difficulty date: February 11, 2022
- Submitted: February 11, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723729751
- Aircraft time: 2,523 hours
- System (JASC): 8000 · Engine Starting System
- Part: Starter Gen
- Part number: 23081072
- Part serial: P4940
- Condition: Erratic
- Part time: 265 hours
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

GEN 2 ERRATIC READINGS IN FLIGHT FROM 0A -90A. REPLACED STARTER IAW AMM 24-30-00,4-2. TEST FLIGHT COMPLETED IAW EMM 71-02-07-280-804-A01.
